# SDR QXEA2010122000897

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK. FRAME 49.500 TOP FLANGE IS CORRODED BY THE STANTION AT STR 31R.  REMOVED TCAS PROCESSOR FOR ACCESS TO THE AREA.  REMOVED STANTION FOR ACCESS.  REMOVED CORROSION FROM TOP FLANGE AND STA MATING SURFACE OF FRAME IAW SRM 51-21-00-00-02 REV 7.  REMOVED MATERIAL WITHIN LIMITS AND NDT PERFORMED WITH NO CRACKS NOTED. ALODINE AND PRIMED AND TREATED AREAS AS REQUIRED.  INSTALLED STANTION AND INSTALLED TCAS PROCESSOR.
